MAUDE Adverse Event Report: ABBOTT MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY

ABBOTT MEDICAL PACEL FLOW DIRECTED PACING CATHETER; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 401764
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a tavi (aortic valve stenosis) procedure, it was observed that the distal portion of the catheter had detached while inside the sheath.The sheath with fragment inside was removed from the patient.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.The fragment was discarded by the hospital.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One 5f pacel (flow direct) pacing catheter was received for analysis.The distal tip electrode was noted to be fractured and detached from the catheter shaft.The fractured and detached tip electrode was not returned with the device.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.

Brand Name
PACEL FLOW DIRECTED PACING CATHETER
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer (Section G)
ABBOTT MEDICAL
14901 deveau place
minnetonka MN 55345 2126
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23391561
Report Number2182269-2025-00137
Device Sequence Number21341809
Product Code LDF
UDI-Device Identifier05414734022521
UDI-Public(01)05414734022521(10)10786086(17)260831
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161873
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number401764
Device Catalogue Number401764
Device Lot Number10786086
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown